# SDR SWAA2015121147004

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 58,538 hours, 33,811 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: S343T00366
- Part serial: AA201291C
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS FEED VLV CB OPEN.  R & R FUEL CROSS FEED VLV IAW MM.
